×

zbMATH — the first resource for mathematics

A theorem on contraction mappings. (English) Zbl 0194.44904

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] {\scD. W. Boyd and J. S. W. Wong}. On nonlinear contractions. Proc. Am. Math. Soc. To appear. · Zbl 0175.44903
[2] Chu, S.C; Diaz, J.B, Remarks on a generalization of Banach’s principle of contraction mappings, J. math. anal. appl., 2, 440-446, (1965) · Zbl 0129.38301
[3] Edelstein, M, On fixed and periodic points under contractive mappings, J. London math. soc., 37, 74-79, (1962) · Zbl 0113.16503
[4] Rakotch, E, A note on contractive mappings, (), 459-465 · Zbl 0105.35202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.